# SDR ASAA2022093040190

- Difficulty date: September 30, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810267
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOR BOARD PN:147A5810-267 DAMAGED. GROUNDED - YES. EVALUATED DAMAGE FOUND TO NEED REPAIR IAW B737-800 SRM 53-00-50-1A-1.ERPAIRED IAW B737-800 SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0.
